# SDR CA971219023

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 3538013243
- Condition: Broken
- Location: Landing Light
- Part time: 3,482 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SLIGHT ELECTRICAL BURNING SMELL NOTED IN COCKPIT BY PILOTS.  LANDING LIGHT CIRCUIT BREAKER SWITCH FOUND FUSED IN THE ON POSITION AND VERY WARM TO TOUCH.  TOGGLE COULD BE MOVED WITH NO RESISTANCE.  AIRCRAFT USED IN TRAINING AND HIGH USAGE MAY BE CAUSE OF DIFFICULTY.
